Article citationsMore >>

S. Vajda, Fibonacci and Lucas numbers, and the golden section. Theory and applications, Chichester: Ellis Horwood limited (1989).

has been cited by the following article:

Article

Certain Properties of Generalized Fibonacci Sequence

1Department of Mathematics and MCA, Mandsaur Institute of Technology, Mandsaur (M. P.), India

2Department of Mathematical Sciences and Computer Application, Bundelkhand University, Jhansi (U. P.), India


Turkish Journal of Analysis and Number Theory. 2014, Vol. 2 No. 1, 6-8
DOI: 10.12691/tjant-2-1-2
Copyright © 2014 Science and Education Publishing

Cite this paper:
Yashwant K. Panwar, Mamta Singh. Certain Properties of Generalized Fibonacci Sequence. Turkish Journal of Analysis and Number Theory. 2014; 2(1):6-8. doi: 10.12691/tjant-2-1-2.

Correspondence to: Yashwant  K. Panwar, Department of Mathematics and MCA, Mandsaur Institute of Technology, Mandsaur (M. P.), India. Email: yashwantpanwar@gmail.com

Abstract

In this study, we present certain properties of Generalized Fibonacci sequence. Generalized Fibonacci sequence is defined by recurrence relation . This was introduced by Gupta, Panwar and Sikhwal. We shall use the Induction method and Binet’s formula and give several interesting identities involving them.

Keywords